Pacific Journal of Mathematics

A new approach to representation theory for convolution transforms.

D. Leviatan

Article information

Source
Pacific J. Math., Volume 35, Number 2 (1970), 441-449.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971638

Mathematical Reviews number (MathSciNet)
MR0276692

Zentralblatt MATH identifier
0215.47604

Subjects
Primary: 44.25

Citation

Leviatan, D. A new approach to representation theory for convolution transforms. Pacific J. Math. 35 (1970), no. 2, 441--449. https://projecteuclid.org/euclid.pjm/1102971638


Export citation

References

  • [1] G. V. Badaljan, The application of a convolution transformto the theory of the generalized Stieltjesmomentproblem, Math. USSR Izv. 1 (1967), 475-514; English trans, of Izv. Akad. Nauk. SSSR Ser. Mat. 31 (1967), 491-530.
  • [2] I. I. Hirschman and D. V. Widder, The Convolution Transform,Princeton Univ. Press, 1955.
  • [3] M. A. Krasnoselskii and Ya. B. Rutickii, Convex Functionand Orlicz Spaces, trans, by Leo F. Boron, P. Noordhoff Ltd. Groningen, The Netherlands, 1961.
  • [4] D. Leviatan, On the representation of functions as Laplace integrals, J. London Math. Soc. 44 (1969) 88-92.
  • [5] D. Leviatan, An application of a convolution transformto the sequence-to-function analogues of Hausdorff transformations,J. d'Analyse Math, (to appear)
  • [6] Yu. Medvedev, Generalization of a theorem of F. Riesz, Uspehi Mat. Nauk. 8 (1953), 115-118.
  • [7] D. V. Widder, The Lapalce Transform,Princeton Univ. Press, 1946.
  • [8] A. Zygmund, Trigonometric Series 1, second edition, Cambridge Univ. Press.